# SDR DALA13023543361

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 28,036 hours, 3,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILS 335100 BAT/EPSU (13WL) DOOR 2.  REPLACED BATTERY AT POSITION 13WL IAW AMM 33-51.  CHECKED GOOD.
